# SDR DXTA2016123006351

- Difficulty date: December 29, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 9,170 hours, 7,067 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323712
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACM PRODUCED A SOCK ODOR.  REMOVED & REPLACED DIRTY WATER SEPARATOR CONDENSER CLOTH IAW MM 12-19-02. OPS & LEAK CHECKS WERE GOOD.
